# SDR RRXA000514

- Difficulty date: January 11, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 52,593 hours, 15,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1464708
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO FLOOR SUPPORT BEAM AT STA 1710 AND BL 12 LEFT.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW FAA DER APPROVED ENGINEERING SKETCH SK 831-970.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
